# SDR IXX2008F00053

- Difficulty date: June 12, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND ACND COMPARTMENT CLIP CORRODED AT STATION 235.000 LONGERON 31 LEFT.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED CLIP.  FABRICATED NEW CLIP.  CLEANED, TREATED AND PRIMED CLIP.  INSTALLED CLIP IAW DC8 SRM 51-1-20D, SRM 51-3-1, DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 53-2-0 PAGE 2P, DC8 SRM 51-1-20D, DC8 SRM 53-2-0, DC8 SRM 51-1-8B.  (S)
